ID 92
Author
Okuyama, Hiroshi Department of Mathematics and Computor Sciences, Faculty of Integral Arts and Sciences, The University of Tokushima
Content Type
Departmental Bulletin Paper
Description
Let A = k[X_0,..., X_n]/I be the homogeneous coordinate ring of s points in generic position in P^n. In this note, we formulate natural conjectures for the number of generators of I, and for the Cohen-Macaulay type of A in terms of the minimal free resolution of I in case n = 4. We then consider the relationship between these conjectures from a stand point of the minimal resolution conjecture made by E. Ballico and A. V. Geramita.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
25
Start Page
1
End Page
11
Sort Key
1
Published Date
1992-02-24
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng